# SDR QMLA2020071320034

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 5,237 hours, 16,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW SMELLED FUEL ON DEPARTURE.  MAINTENANCE INSPECTED ENGINE DECK AND COMPARTMENT, ENGINE, INSPECTED CABIN AND FUEL CELL AREAS, INSPECTED AND OPERATED CABIN BLOWERS.  NO LEAKS, DISCREPANCIES, OR SMELLS WERE FOUND AND COULD NOT DUPLICATE EVENT.
